On solvability of the quasilinear elliptic equations with gilbarg-serrin matrix

Автори

The present paper articulates the second-order quasilinear elliptic equations with slow increasing coefficients in the whole Euclidean space Rl , l ≥ 3 . Furthermore, we deviate from the traditional point of view on the admissible class of the generalized solutions of the second-order elliptic equations, where the uniqueness theorem of Dirichlet problem is not exploited “in the small”. Instead, we prove the probability of the solution of the elliptic equations with Gilbarg-Serrin matrix.

Publication year: 
2008
Issue: 
1
УДК: 
571.986
С. 144–149, укр., Бібліогр.: 5 назв.
References: 

1. Кухарчук Н.М. Разрешимость квазилинейных эллиптических уравнений второго порядка с умеренными медленно растущими коэффициентами в пространствах W1p(Rl,dlx), p≥2,l≥3 . — К.: Ин-т математики, 1988. — 52 с.
2. Кухарчук М.М. Про розв’язність квазілінійних еліптичних рівнянь другого порядку в Rl // Наукові вісті НТУУ “КПІ”. — 2004. — № 2. — С. 145—158.
3. Иосида К. Функциональный анализ. — М.: Мир, 1967. — 624 с.
4. Кухарчук М.М., Яременко М.І. Про однозначну розв’язність рівняння (λ −ad 2)u = f // Наукові вісті НТУУ “КПІ”. — 2007. — № 3. — С. 150—156.
5. Лионс Ж.-Л. Некоторые методы решения нелинейных краевых задач. — М.: Мир, 1972. — 587 с.

AttachmentSize
2008-1-22.pdf210.82 KB

Тематичні розділи журналу

,